Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Adjoint Polynomial Formulas for Nonlinear State-Space Realization
Authors

Juri Belikov
Organization: Tallinn University of Technology
Department: Institute of Cybernetics
Ülle Kotta
Organization: Tallinn University of Technology
Department: Institute of Cybernetics
Maris Tõnsoa
Organization: Tallinn University of Technology
Department: Institute of Cybernetics
Journal / Anthology

IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Year: 2014
Volume: 59
Issue: 1
Page range: 256-261
Description

This paper focuses on computational aspects of the realization of nonlinear multi-input multi-output systems. Instead of the algorithmic solutions, provided in earlier works, the explicit formulas are presented, which enable to compute the differentials of the state coordinates directly from the polynomial description of the nonlinear system. The solution is based on the concept of adjoint polynomials and requires a minimal amount of computations. The formulas are implemented in computer algebra systemMathematica and made available online via webMathematica tools.
Subject

*Mathematics > Algebra
Keywords

Adjoint polynomials, input-output model, non-commutative, polynomials, nonlinear control system, state-space realization


Translate this page: